# SDR CALA2022092602522

- Difficulty date: September 26, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N445UA
- Make and model: Airbus A300*
- Aircraft serial: 826
- Aircraft time: 74,947 hours, 31,268 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: NA
- Condition: None
- Location: Y Hyd Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: J, O
- Precautionary procedure: B

## Discrepancy

ECAM CAUTION MESSAGE - Y RSVR LO LVL MESSAGE INOP - REPLACED DAMAGED UNION O-RING TO DUAL VALVE. SERVICED YELLOW ACCUMULATOR TO PROPER LEVEL. COMPLIED WITH ALL LEAK CHECKS AND SYSTEM CHECKS FOR NORMAL OPERATION OF HYDRAULICS.
